# SDR AALA202504086043

- Difficulty date: April 6, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 26,793 hours, 10,587 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND PRESSURE LOW ON FORWARD LEFT HAND EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER. MAINTENANCE SERVICED THE DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-10.
